# SDR SWIA972636

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 4,332 hours, 6,143 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Malfunctioned
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  RETURNED TO GATE. RE-SECURED LATCH ON OUTBOARD FUEL DOOR.  OPS CHECK GOOD.
